# SDR SWAA2021060469763

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 20-A-22; RIGHT HORIZONTAL STAB RIB STA 92.70; RIB STIFFENER #2 CRACKED 1' ABOVE LOWER FLANGE ; / C.I.CED RIBI.A.W MM51-21-91-620-802; REINED RIB AT R/H HORZ STAB STA92.70 TO REPAIR #2 RIB STIFFENER I.A.W SRM51-40-02-0G-0. REMOVED DAMGE AT #2 RIB STIFFENER I.A.W SRM 55-10-09-2R-4 FABRICTED REPAIR PARTS I.A.W SRM55-10-09-2R-4. INSTALLED REPAIR PARTS I.A.W SRM55-10-09-2R-4. REINSTALLED RIB I.A.W SRM51-40-02-0G-0 AND BOEING DWG 002A0001 REV:C; CIC AND SUMMARY OK AUDIT OK
